# SDR CHQA20120403121

- Difficulty date: April 3, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 25,613 hours, 21,233 cycles
- Engine: Allsn AE3007A
- Engine time: 17,941 hours, 19,436 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT AND RIGHT FRAME 10 WERE FOUND TO BE CRACKED.  THE LEFT AND RIGHT FRAME 10 WERE REPLACED AND INSTALLED WITH SOLID RIVETS IN ACCORDANCE WITH SRM 51-40-02.
